# SDR SWIA201439078

- Difficulty date: August 10, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 33,009 hours, 45,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S FLASHLIGHT IS INOPERATIVE.  R & R F/A'S FLASHLIGHT BATTERIES.
